Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Significant weight loss, hair loss, metallic taste in mouth, insomnia. Thyroid normal. What is it ?

I am female, 52, 5 6 , and weigh 110 lbs after having lost 10 lbs in the last 8 weeks without intention. I am losing hair at a significant rate and have a metallic taste in my mouth most of the time. I also have shoulder and hip pain and have insomnia . I have had a recent test for Thyroid function and iron deficiency both with normal results. What could be going on?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You may have anxiety and depression and insomnia is common to both these conditions. I advise you to consult a psychiatrist. Micronutrient deficiency will cause you to have significant weight loss, hair loss and metallic taste in your mouth. You need to see a nutritionist to help with the same. Also treating anxiety and depression or just insomnia may improve your condition. Please have an endocrinological evaluation if you feel like there may be more to the issue than just these above conditions. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor